Differential and Integral Equations

Differential inclusions governed by nonconvex perturbations of $m$-accretive operators

Enzo Mitidieri and Ioan I. Vrabie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 525-531.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648442

Mathematical Reviews number (MathSciNet)
MR996758

Zentralblatt MATH identifier
0736.34014

Subjects
Primary: 47H06: Accretive operators, dissipative operators, etc.
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35K60: Nonlinear initial value problems for linear parabolic equations 47H15

Citation

Mitidieri, Enzo; Vrabie, Ioan I. Differential inclusions governed by nonconvex perturbations of $m$-accretive operators. Differential Integral Equations 2 (1989), no. 4, 525--531. https://projecteuclid.org/euclid.die/1371648442


Export citation